MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Fracture (1260); Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2016.Patient has stated pain for approximately 2 years.Patient stated that on doctor saw his left knee x-ray and confirmed a failed poly.Patient is scheduled for revision surgery on (b)(6) 2023.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, impact code, problem code, component code, type of investigation, investigation findings, investigation conclusions g4: corrected.D4: corrected.H4: corrected.D10: (b)(6), 02-010-03-0235 - logic cr femoral cem, left, sz 3.5.(b)(6), 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.(b)(6), 02-012-48-3509 - logic cr tib insert slope +.Sz 3.5, 9 mm.(b)(6), 200-02-32 - three peg patella 32mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability and/or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
 
Event or Problem Description
It was reported approximately 83 months after left total knee arthroplasty a patient underwent a left knee revision procedure to address pain and swelling of the knee approximately one year prior to revision.Post operative evaluation indicated asymmetric polyethylene wear with near complete collapse of the medial compartment.A revision operative report was provided.Post operative diagnosis noted polyethylene wear of the left knee prosthesis and significant synovitis.Intraoperatively the surgeon observed prolific synovium without infection.Polyethylene debris was observed in synovial fluid around the joint.The insert was inspected and noted to be worn both medially and laterally.It was noted the polyethylene wear was quite extensive, but the polyethylene insert was not broken through.The locking mechanism was still intact.It was noted there was no evidence of metal-on-metal wear.They polyethylene insert was exchanged.The patient was awakened from iv sedation and transferred to a gurney and taken to recovery room.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17377884
Report Number1038671-2023-01748
Device Sequence Number6384235
Product Code JWH
UDI-Device Identifier10885862159281
UDI-Public10885862159281
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2019
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-012-48-3509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by ManufacturerNot provided
10/04/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date11/06/2024
05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale